Sharp Lieb-Thirring inequalities in high dimensions

Ari Laptev Department of Mathematics, The Royal Institute of Technology Timo Weidl Department of Mathematics, The Royal Institute of Technology

TBD mathscidoc:1701.331883

Acta Mathematica, 184, (1), 87-111, 1999.3
No abstract uploaded!
No keywords uploaded!
[ Download ] [ 2017-01-08 20:33:35 uploaded by actaadmin ] [ 192 downloads ] [ 0 comments ] [ Cited by 90 ]
@inproceedings{ari1999sharp,
  title={Sharp Lieb-Thirring inequalities in high dimensions},
  author={Ari Laptev, and Timo Weidl},
  url={http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20170108203335542402592},
  booktitle={Acta Mathematica},
  volume={184},
  number={1},
  pages={87-111},
  year={1999},
}
Ari Laptev, and Timo Weidl. Sharp Lieb-Thirring inequalities in high dimensions. 1999. Vol. 184. In Acta Mathematica. pp.87-111. http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20170108203335542402592.
Please log in for comment!
 
 
Contact us: office-iccm@tsinghua.edu.cn | Copyright Reserved